An approximate solution for solving linear system of integral equation with application on "Stiff" problems Omar M.AL-Faour

Main Article Content

Baghdad Science Journal

Abstract

An approximate solution of the liner system of ntegral cquations fot both fredholm(SFIEs)and Volterra(SIES)types has been derived using taylor series expansion.The solusion is essentailly

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. An approximate solution for solving linear system of integral equation with application on "Stiff" problems. BSJ [Internet]. 6Mar.2005 [cited 28Sep.2020];2(1):148-54. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/596
Section
article

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>